# SDR CA040127011

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 29,991 hours
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 273T41202
- Condition: Inoperative
- Location: Nlg Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GEAR WAS LOWERED, NOSE DID NOT LOCK. CREW WAS ABLE TO EXTEND AND LOCK USING THE ALTERNATE METHOD, CONTINUING THE LANDING WITHOUT FURTHER INCIDENT. ACFT REMOVED FROM SERVICE FOR INVESTIGATION.
